MathSciNet Relay Station
MathSciNet bibliographic data
MR152460 (27 #2438) 04.30
Chang, C. C. Ordinal factorization of finite relations. Trans. Amer. Math. Soc. 101 1961 259–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement